# SDR A6WA202302098460

- Difficulty date: February 9, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N411ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7569
- Aircraft time: 43,641 hours, 41,603 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 864808
- Part serial: C454
- Condition: None
- Location: Main Avionics Co
- Part time: 46,640 hours, 44,201 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER DROPPING LDG GEAR 5MIN LATER NOSE DOOR OPEN WARN MSG ANTI SKID IB/OB CAU MSG AND PARK BRAKE SOV/ PROX SYS CAU MSGS.  C/W QRH LANDED NORMAL. TAXIED OFF RUNWAY. GOT TOWED TO GATE. HAD 3 GREENS BUT PULLED EMER GEAR RELASE HANDLE PER QRH.  ******AIRCRAFT REMOVED FROM SERVICE***********  R&R PSEU IAW AMM 32-61-01 PERF OPS CK IAW AMM 32-61-00 PERF ANTISKID    SYS OPS CK IAW AMM 32-44-01 OPS CK GOOD INSP GEAR MANUL SYS IAW AWAC    SUP 18-077 OPS CK GOOD                                                  P/N: 8-648-08, S/N OFF: C454, S/N ON: C345 ARW
